Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How can itchy rashes caused due to Opdivo injection be treated?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7544 Questions
Question
What can you do to alleviate the itching from an Opdivo rash?
Thu, 24 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 40 minutes later
Brief Answer:
Oral antihistamine and soothing lotion

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern.

You may take an oral antihistamine e.g tab cetrizine 10mg once daily for symptomatic relief from itching. In addition you may apply a soothing lotion e.g Calamine lotion for the rash.
Let me know details of symptoms and upload photo of rash so that I am better able to help.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor